# SDR ASAA2023101445623

- Difficulty date: October 14, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N990AK
- Make and model: Boeing 737-9
- Aircraft serial: 67424
- Aircraft time: 235 hours, 80 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTO FAIL LIGHT AND ALTN LIGHT ON. I SWITCHED TO MAN MODE AND LIGHTS STAYED OUT WHEN BACK TO AUTO. GROUNDED - YES. RESET CABIN PRESSURE CONTROLLER. AUTO FAIL LIGHT AND AITN LIGHT EXTINGUISHED REF IFIM TAS 21-3100-810-850. NO EXISTING FAULTS FOR CABIN PRESSURE. PERFORMED CABIN PRESSURE BIT IAW AMM 21-31-00-740-801. NO EXISTING FAULTS NOTED. SEAMC DAVE NOTIFIED. AIRCRAFT OKAY FOR SERVICE.
